MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC SYSTEM CONSOLE,SINGLE PORT,W/IRRIGATION; MOTOR, SURGICAL INSTRUMENT

DEPUY SYNTHES PRODUCTS LLC SYSTEM CONSOLE,SINGLE PORT,W/IRRIGATION; MOTOR, SURGICAL INSTRUMENT
Model Number SC2101
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The actual device was returned for evaluation.Quality engineering evaluated the device and it was determined that the reported condition was confirmed.The assignable root cause was determined to be component failure from normal wear.Udi: (b)(4).
 
Event or Problem Description
It was reported from (b)(6) that during service and evaluation, it was determined that the that the electronic control unit on the console device was defective.It was further reported that the device had no clear information on the display and the light emitting diodes flashed randomly and therefore no symbols could be seen on the display.It was also determined that the device failed pre-test for motor lock assessment, hand control, rotation direction, air pump test, irrigation pump, foot pedal, foot pedal irrigation control and manual speed control.It was noted in the service order that the device was not working.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.The exact date of the event was unknown.However, it was reported that the event occurred in 2020.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.

Brand Name
SYSTEM CONSOLE,SINGLE PORT,W/IRRIGATION
Common Device Name
MOTOR, SURGICAL INSTRUMENT
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL 33410
MDR Report Key10072654
Report Number1045834-2020-00812
Device Sequence Number3752659
Product Code HBC
UDI-Device Identifier00845384011972
UDI-Public00845384011972
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K080802
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSC2101
Device Catalogue NumberSC2101
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/12/2020
Initial Report FDA Received Date05/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1